# SDR AALA201609289007

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON MAIN CABIN FORWARD FUSELAGE FLOOR STRUCTURE, SEAT TRACK UPPER FLANGE BETWEEN FR17 AND Y280R.  REPLACED SEAT TRACK PER AARD 53-00-00-3 REPAIR 3, E-190 SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04.
